Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Combinatorial topology of an analytic function on the boundary of a disk
HTML articles powered by AMS MathViewer

by Charles J. Titus PDF
Bull. Amer. Math. Soc. 66 (1960), 489-494
  • Saunders Mac Lane and V. W. Adkisson, Extensions of homeomorphisms on the sphere, Lectures in Topology, University of Michigan Press, Ann Arbor, Mich., 1941, pp. 223–236. MR 0005304
  • 2. Constantin Carathéodory, Conformal representation, Cambridge University Press, 1932. 3. H. M. Gehman, On extending a continuous 1-1 correspondence of two plane continuous curves to a correspondence of their planes, Trans. Amer. Math. Soc. vol. 42 1936) pp. 79-86. 4. Emile Picard, Traité d’analyse (2), pp. 310-314.
  • S. Stoïlow, Leçons sur les principes topologiques de la théorie des fonctions analytiques. Deuxième édition, augmentée de notes sur les fonctions analytiques et leurs surfaces de Riemann, Gauthier-Villars, Paris, 1956 (French). MR 0082545
  • C. J. Titus, A theory of normal curves and some applications, Pacific J. Math. 10 (1960), 1083–1096. MR 114189, DOI 10.2140/pjm.1960.10.1083
  • C. J. Titus, The image of the boundary under a local homeomorphism, Lectures on functions of a complex variable, University of Michigan Press, Ann Arbor, Mich., 1955, pp. 433–435. MR 0069898
  • Hassler Whitney, On regular closed curves in the plane, Compositio Math. 4 (1937), 276–284. MR 1556973
  • Gordon Thomas Whyburn, Topological analysis, Princeton Mathematical Series, No. 23, Princeton University Press, Princeton, N. J., 1958. MR 0099642
Additional Information
  • Journal: Bull. Amer. Math. Soc. 66 (1960), 489-494
  • DOI:
  • MathSciNet review: 0123008